# SDR UPS00831693

- Difficulty date: January 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 80
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 STA -80 ST LONGERON 32L, NOSE LANDING GEAR DOOR CENTER HINGE AREA ON FUSELAGE SKIN IS CRACKED..  REPAIRED IAW EO DC8-5330-4154-B.
